# SDR E81RJT22643

- Difficulty date: September 16, 2009
- Submitted: September 18, 2009
- Operation: General aviation
- Aircraft: N419TM
- Make and model: Beech 400A
- Aircraft serial: RK495
- Aircraft time: 1,873 hours, 1,470 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: False Indication
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  FLT CREW NOTED RT MLG WOULD NOT INDICATE DOWN AND LOCKED CONDITION FOLLOWING MLG EXTENSION. FLT CREW PERFORMED MLG EMERGENCY EXTENSION PROCEDURES AND ABLE TO OBTAIN RT MLG FULL EXTENSION AND LOCKING INDICATION. RESTORED SYSTEM TO NORMAL PER MM 32-30-00. VISUAL CHECKS AND REPEATED FUNCTIONAL CHECKS OF MLG EXTENSION SYSTEM PER MM 32-00-00.  IAW MM 32-30-00 TROUBLESHOOTING CHECKS NORMAL, NO FAULTS NOTED. CHECKED MLG AND DOORS RIGGING, POSITION/WARNING SWITCHES RIGGING, FOUND OK, RIGGING WITHIN SERVICE LIMITS. LUBRICATED MLG AND SERVICED EMERGENCY DOOR CLOSE RESERVOIR AND HYDRAULIC SYSTEM RESERVOIR PER MM 12-10-00.  MLG RETRACT/EXTENSION SYSTEM CHECKS PER MM 32-30-00 NORMAL, NO FAULTS NOTED. UNABLE TO DETERMINE FAULT INDICATION, POSSIBLE CAUSE STIFF RT MLG OPERATION FROM LACK OF LUBRICATION OR STICKING DOWNLOCK SWITCH AGGRAVATED BY COLD TEMERATURES DURING 2.5 HR. FLIGHT AT FL300-FL400 ALTITUDES.
